# SDR ASAA2022062638806

- Difficulty date: June 26, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 3,640 hours, 1,163 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Overheat
- Condition: Warning Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

R2 WINDOW OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED OPERATIONAL TEST OF R2 WINDOW REF B737-9 IFIM 30-41-00-810-831. OPS TEST NORMAL.
